Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A representation formula for linear Volterra integral equations


Authors: J. M. Bownds and J. M. Cushing
Journal: Bull. Amer. Math. Soc. 79 (1973), 532-536
MSC (1970): Primary 45D05, 45M10; Secondary 45A02, 45A05, 45E99, 45F05, 45G05, 45G99, 45J05
DOI: https://doi.org/10.1090/S0002-9904-1973-13189-1
MathSciNet review: 0313731
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 45D05, 45M10, 45A02, 45A05, 45E99, 45F05, 45G05, 45G99, 45J05

Retrieve articles in all journals with MSC (1970): 45D05, 45M10, 45A02, 45A05, 45E99, 45F05, 45G05, 45G99, 45J05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13189-1